# SDR IPXA2023092994304

- Difficulty date: August 31, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: NRC6055508
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING I/B FLAP SIDE O/B HINGE #14 LUG BORE HAS CORROSION AT STA XW=-254, YW=495.96. REPAIRED CORRODED HINGE BRACKET AT THE R/H WING I/B FLAP SIDE O/B HINGE AT STA XW=-254, YW=495.96 IAW VTSAA EA 011-5740-01-B0105 I/R, UPS EO MD11-5750-88271-A DATED 09/28/23 AND FAA FORM 8100-9 SIGNED BY J.TOM (AR-605565) DATED 09/28/23. (MINOR)
